# SDR CALA2021072301164

- Difficulty date: July 23, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 86,714 hours, 33,041 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SD BLEED PAGE SHOWSAMBER XX FOR PACK1 OUTLET TEMP.PACK1 BYPASS V ALVE POS. PACK COMP OUTL LOCKED PER TOMC.  H CASTRO ITEM UNLOCKED BY TOMC REPLACED PACK 1 TEMP CONTROLLER 7HH PER AMM 21-61-34. OPS CHECK WAS GOOD AT THIS TIME
